Open Journal of Nephrology

Vol.4 No.4(2014), Paper ID 52705, 4 pages

DOI:10.4236/ojneph.2014.44022

 

Levetiracetam-Associated Acute Kidney Injury and Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome

 

Mathieu Leblanc, Martin Plaisance

 

Internal Medecine Residency Program, Faculté de Médecine et des Sciences de la santé, Université de Sherbrooke, Sherbrooke, Canada
Nephrology Division, Department of Medicine, Centre Hospitalier Universitaire de Sherbrooke, Sherbrooke, Canada

 

Copyright © 2014 Mathieu Leblanc, Martin Plaisance et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Leblanc, M. and Plaisance, M. (2014) Levetiracetam-Associated Acute Kidney Injury and Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome. Open Journal of Nephrology, 4, 152-155. doi: 10.4236/ojneph.2014.44022.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.